| Catalog Number |
2112530 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 2, brief inquiry description: open infusion ports/spots on injection port.Detailed inquiry description: 18 twists off ports (infusion ports open at seal), 2 visuals (black/brown specks on injection port).
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 2: five (5) samples within one open pouch were submitted to the manufacturer for evaluation.Each sample was carefully inspected for foreign particles and port loose/detached; no anomalies were observed or found.No product deviation could be confirmed for the involved product under investigation.The samples are within specification.Six (6) photos were also submitted to the manufacturer for evaluation.The remaining photos showed various dots that, as per shape and aspect of these dots, they are comparable with burnish material resulting from the molding and extrusion process.They are embedded in the connector material or tubing.The presence of these dots does not jeopardize the functionality of the product, and the defect is classified as aesthetic.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.